# SDR 2003FA0000381

- Difficulty date: April 1, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N291GT
- Make and model: Socata TB21
- Aircraft serial: 2091
- Engine: Lyc TIO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lever
- Part number: TB2156011000
- Condition: Fretted
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CUSTOMER COMPLAINED OF EXCESSIVE VIBRATION.  ATTEMPTS TO BALANCE THE PROP WERE UNSUCCESSFUL.  INSPECTION REVEALED THAT THE EXHAUST SUPPORT (LEVER ASSY) SUPPORT BUSHINGS WERE WORN ALLOWING THE METAL PORTION TO CONTACT THE MOUNT TRANSMITTING THE ENGINE VIBRATION TO THE AIRFRAME.
